Alpa Tailor - 35 Year Old Mother of Two Died After AstraZeneca Vaccine

 

 

Alpa Tailor for Enfield, London, had an adverse reaction to her first dose of her AstraZeneca dose in March.

 

She complained of a headache, and the following day experienced paralysis on the left side of her body.

 

Her husband Anish said she took the vaccine to protect her family.  

 

 The death of our beloved Alpa has left a huge void in our hearts and our lives, we will all truly miss her unconditional love. Alpa was a wonderful wife, loving mother, amazing daughter, sister and friend. 

 

On April 8th, she was rushed to the National Hospital for Neurology and Neurosurgery after showing syptoms of a stroke. 

 

Doctors carried out blood tests and quickly diagnosed her with a new syndrome called vaccine-induced immune thrombocytopenia and thrombosis (VITT).

 

Later that afternoon she had surgery to relieve pressure on her brain, and doctors thought she had turned the corner.  On April 22nd, they noticed her brain function started to change, and a CT scan revealed a large brain hemorrhage.

 

“At the time it was not known that there was a risk with one particular vaccine – the AstraZeneca vaccine – especially for younger patients.

 

“There’s going to be somebody who’s affected by this and this was Alpa. Having heard all the evidence I have no hesitation in saying that she died as a consequence of the vaccination.”

 

According to the Medicines and Healthcare products Regulatory Agency, as of September 1 there have been 416 cases of VITT and 72 deaths."

 

STORY SOURCE